# SDR SIMA20120410012

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 20,109 hours, 17,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2876,  THE CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT DOES NOT INDICATE CHARGING.  THE RED LIGHT DID NOT ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  RESET CIRCUIT BREAKER OF FLASHLIGHT.  NO PARTS REMOVED OR REPLACED.  OPS CHECKED GOOD IAW AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
